Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 237, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 27, 2016, 4:10 PM MDT for Cherry County, Nebraska. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2016, 4:10 PM MDT (22:10 UTC)
- Expired
- Jul 27, 2016, 5:00 PM MDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 115 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:52 PM MDT | HAIL 2 | 36 Sse Merriman, NE | |
| Jul 27, 4:55 PM MDT | HAIL 1.75 | 28 N Whitman, NE | |
| Jul 27, 5:04 PM MDT | HAIL 1.75 | 40 Sse Merriman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -541 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
915
WUUS53 KLBF 272210
SVRLBF
NEC031-272300-
/O.NEW.KLBF.SV.W.0237.160727T2210Z-160727T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 PM MDT WED JUL 27 2016
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 500 PM MDT
* AT 409 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
MEDICINE LAKE...OR 29 MILES EAST OF GORDON...MOVING SOUTH AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...INTERSECTION OF
HIGHWAY 61 AND SURVEY VALLEY ROAD...HIGHWAY 61 CROSSING THE SNAKE
RIVER...INDIAN HILL AND ROUND LAKE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 183 AND 214.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4274 10187 4281 10152 4242 10115 4230 10193
TIME...MOT...LOC 2209Z 343DEG 24KT 4270 10163
HAIL...1.25IN
WIND...60MPH
$$
MASEK1 follow-up statement
929
WWUS53 KLBF 272232
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
432 PM MDT WED JUL 27 2016
NEC031-272300-
/O.CON.KLBF.SV.W.0237.000000T0000Z-160727T2300Z/
CHERRY NE-
432 PM MDT WED JUL 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MDT
FOR WEST CENTRAL CHERRY COUNTY...
AT 432 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST
OF MEDICINE LAKE...OR 36 MILES SOUTHEAST OF GORDON...MOVING SOUTH AT
30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...
INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD...INDIAN HILL...
HIGHWAY 61 CROSSING THE SNAKE RIVER AND ROUND LAKE.
THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 184 AND 208.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4268 10176 4274 10152 4242 10115 4232 10183
TIME...MOT...LOC 2232Z 343DEG 24KT 4255 10157
HAIL...1.00IN
WIND...60MPH
$$
MASEKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:45 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jul 27, 2:45 PM MDT, 1 hour 25 minutes before
Area Forecast Discussion National Weather Service North Platte NE 345 PM CDT WED JUL 27 2016 .SYNOPSIS... Issued at 341 PM CDT Wed Jul 27 2016 Ridge dominating the desert southwest. Northwest flow across the high plains. Train of disturbances riding the northern periphery of the ridge, which takes them over the CWA. One wave is exiting the southeast with another wave over southwest S Dakota. Generally seasonal temperatures with 3 PM CDT in the lower to mid 80s. && .SHORT TERM...(This evening through Thursday) Issued at 341 PM CDT Wed Jul 27 2016 The major concern over the next 24 hours will be placement of isolated to scattered showers and thunderstorms. Models not really having a good handle on the convection that has fired along the Neb/S. Dakota border. A surface trough continues to slowly drift to the southeast, which was the focus for a line of showers earlier. This line is starting to see more development, however in the next few hours the boundary should be located southeast of the CWA. Meanwhile eyes will begin to track the second wave which is just crossing into the CWA. Storms have already fired along the boundary and will likely remain isolated to scattered as the boundary drifts to the southeast. Marginal instability with cape of 1000 to 2000 with 0 to 6 km shear around 30 kts. Better shear develops later however the cape will diminish. Locally an isolated strong or severe storm will possible and agree mostly with the SPC marginal risk across the west although it probably could be a little further to the east to cover the storms by KVTN. Some clearing is possible overnight with temps similar to last night in the upper 50s to around 60s. Tomorrow another day with another couple of waves that will continue to keep at least low pops in the forecast. In and out of clouds and a slightly cooler airmass will result in temps a couple degrees cooler than today. Highs in the lower to mid 80s. .LONG TERM...(Thursday night through Wednesday) Issued at 341 PM CDT Wed Jul 27 2016 Models in good agreement and have good confidence in the forecast. Stationary boundary lying across the panhandle and upper 250mb jet overhead but weakening as stronger to mid level wave moves through in fast northwest flow. Have higher pops over southwest zones along the boundary. lows in the upper 50s northwest to the low 60s southwest. Boundary continues to the west with upslope flow and mid level waves moving across the northern plains through the day on Friday. Residual showers thunderstorms through the day on Friday with highs in the low 80s due to cloud cover and precipitation. Broad trough over the Great Lakes Saturday with deepening closed low over western Canada will allow ridge to build back into the central and northern plains. A warm front will spread northeast across the forecast area with highs in the mid to upper 80s. A few showers isolated thunderstorm can't be ruled out along the warm front over north central Nebraska Saturday afternoon. Low pressure moves into the northern plains Sunday with the trough axis to the west and most of western Nebraska in the warm sector. Highs in the 90s. Upper closed low along the Canadian border will push a front through the forecast area on Monday with highs in the 90s Monday and Tuesday. Front will be the focus for thunderstorm development late afternoon and early evening as it lies across southwest Nebraska. && .AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon) Issued at 105 PM CDT Wed Jul 27 2016 A broken band of light rain showers will drift across southwest Nebraska this afternoon and could impact the KLBF terminal. A better chance will be the next wave later this afternoon into this evening. Latest short term models favor locations to the southwest of KVTN however will continue to monitor as an amendment may be needed if impact to the terminal changes. At this time the coverage/confidence is not high enough to include in the forecast. && .LBF Watches/Warnings/Advisories... None. && SYNOPSIS...Masek SHORT TERM...Masek LONG TERM...Power AVIATION...Masek
Hazardous weather outlook, Jul 27, 4:30 AM MDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 530 AM CDT WED JUL 27 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-281030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 530 AM CDT WED JUL 27 2016 /430 AM MDT WED JUL 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE TODAY INTO TONIGHT. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING MAINLY WEST OF A GORDON THROUGH NORTH PLATTE LINE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A GOOD LIKELIHOOD FOR THUNDERSTORMS THURSDAY...SOME OF WHICH MAY BE SEVERE DURING THE AFTERNOON AND EVENING. THE AREA OF GREATEST CONCERN WILL BE FOR AREAS WEST OF A LINE FROM HAY SPRINGS THROUGH NORTH PLATTE. CHANCES FOR THUNDERSTORMS EXISTS FOR FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) ROBERG
In the hours before
Special weather statement, Jul 27, 2:40 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 PM CDT WED JUL 27 2016 NEZ005-006-008-094-272145- EASTERN CHERRY NE-WESTERN CHERRY NE-KEYA PAHA NE-BROWN NE- 340 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...WESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 445 PM CDT/345 PM MDT/... AT 340 PM CDT/240 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF MILLBORO TO NEAR NENZEL...AND MOVING SOUTHEAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... VALENTINE...CODY...KILGORE...NENZEL...MERRITT RESERVOIR...NORDEN... CROOKSTON...WOOD LAKE...STEER CREEK CAMPGROUND... BOBCAT STATE WILDLIFE MANAGEMENT AREA... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER TRAIL... MEADVILLE...ANTELOPE PEAK... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...SPARKS... HIGHWAY 97 CROSSING THE NIOBRARA RIVER... KELLER PARK STATE RECREATION AREA... SMITH FALLS STATE PARK AND BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 20 BETWEEN MILE MARKERS 159 AND 223. HIGHWAY 97 BETWEEN MILE MARKERS 113 AND 141. HIGHWAY 83 BETWEEN MILE MARKERS 194 AND 222. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4264 9976 4259 10115 4299 10129 4300 9984 TIME...MOT...LOC 2040Z 318DEG 16KT 4301 10007 4287 10110 MASEK
Special weather statement, Jul 27, 3:16 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 416 PM CDT WED JUL 27 2016 NEZ005-006-008-272215- EASTERN CHERRY NE-KEYA PAHA NE-BROWN NE- 416 PM CDT WED JUL 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY...WESTERN KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 515 PM CDT... AT 416 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR NORDEN...OR 19 MILES EAST OF VALENTINE...MOVING SOUTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... JOHNSTOWN...NORDEN...WOOD LAKE... BOBCAT STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER TRAIL... MEADVILLE...ANTELOPE PEAK... KELLER PARK STATE RECREATION AREA AND PINE GLEN STATE WILDLIFE REFUGE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 183 BETWEEN MILE MARKERS 199 AND 206. HIGHWAY 20 BETWEEN MILE MARKERS 212 AND 238. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4285 10044 4297 9993 4263 9969 4247 10022 TIME...MOT...LOC 2116Z 318DEG 15KT 4283 10016 MASEK
Local storm report, Jul 27, 3:44 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 9 WSW SPRINGVIEW 42.78N 99.91W
07/27/2016 M1.50 INCH KEYA PAHA NE PUBLIC
&&
SJACOBSLocal storm report, Jul 27, 3:57 PM MDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
457 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM HAIL 8 S MERRIMAN 42.81N 101.70W
07/27/2016 M1.50 INCH CHERRY NE PUBLIC
QUARTER TO PING PONG BALL SIZE HAIL AND VERY HEAVY RAIN.
&&
SJACOBSLocal storm report, Jul 27, 4:04 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM CDT WED JUL 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND GST LONG PINE 42.53N 99.70W
07/27/2016 E60 MPH BROWN NE TRAINED SPOTTER
&&
SJACOBSSpecial weather statement, Jul 27, 4:05 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
505 PM CDT WED JUL 27 2016
NEZ005-008-024>026-094-272245-
EASTERN CHERRY NE-WESTERN CHERRY NE-THOMAS NE-HOOKER NE-BROWN NE-
BLAINE NE-
505 PM CDT WED JUL 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BLAINE...
SOUTHEASTERN CHERRY...NORTHERN THOMAS...SOUTHWESTERN BROWN AND
NORTHEASTERN HOOKER COUNTIES UNTIL 545 PM CDT/445 PM MDT/...
AT 503 PM CDT/403 PM MDT/...DOPPLER RADAR WAS TRACKING AN OUTFLOW
BOUNDARY ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF ELSMERE
TO 9 MILES EAST OF BROWNLEE TO 16 MILES SOUTHWEST OF MERRITT
RESERVOIR...AND MOVING SOUTH AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MULLEN...THEDFORD...SENECA...PURDUM...ELSMERE...BROWNLEE...
HAWLEY FLATS...LONG LAKE STATE WILDLIFE MANAGEMENT AREA...
HIGHWAY 97 CROSSING BIG CREEK...GIANT HILL...
HIGHWAY 97 CROSSING THE NORTH LOUP RIVER...KELSO...MARSH FLAT...
KOSHOPAH...WILLOW LAKE STATE WILDLIFE MANAGEMENT AREA...NATWICK...
HIGHWAY 83 CROSSING THE NORTH LOUP RIVER AND NORWAY.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 2 BETWEEN MILE MARKERS 183 AND 225.
HIGHWAY 97 BETWEEN MILE MARKERS 67 AND 100.
HIGHWAY 83 BETWEEN MILE MARKERS 142 AND 175.
LAT...LON 4195 9996 4188 10051 4209 10125 4251 10108
4232 10043 4237 9996
TIME...MOT...LOC 2203Z 007DEG 20KT 4230 10000 4226 10045 4242 10100
MASEKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:00 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 60 min |
| Jul 26, 7:01 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 44 min |
| Jul 26, 7:24 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 51 min |
| Jul 26, 7:30 PM MDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
| Jul 26, 7:49 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 41 min |
| Jul 26, 7:54 PM MDT | Tornado Warning | LBF | Cherry | 36 min |
| Jul 26, 8:02 PM MDT | Special Weather Statement | LBF | Boyd, Keya Paha | 43 min |
| Jul 26, 8:10 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 50 min |
| Jul 26, 8:13 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 47 min |
| Jul 26, 8:28 PM MDT | Severe Thunderstorm Warning | LBF | Cherry, Garden, Grant, Sheridan | 44 min |
| Jul 26, 8:51 PM MDT | Special Weather Statement | LBF | Keya Paha | 39 min |
| Jul 26, 9:00 PM MDT | Special Weather Statement | LBF | Brown, Cherry | 45 min |
| Jul 26, 9:11 PM MDT | Special Weather Statement | LBF | Grant | 49 min |
| Jul 26, 9:31 PM MDT | Special Weather Statement | LBF | Brown, Rock | 44 min |
| Jul 26, 9:36 PM MDT | Special Weather Statement | LBF | Brown | 39 min |
| Jul 26, 9:43 PM MDT | Special Weather Statement | LBF | Arthur, Grant, Hooker, McPherson | 47 min |
| Jul 26, 9:51 PM MDT | Special Weather Statement | LBF | Thomas | 39 min |
| Jul 26, 10:07 PM MDT | Special Weather Statement | LBF | Blaine, Loup, Rock | 38 min |
| Jul 26, 10:36 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Loup, McPherson | 54 min |
| Jul 26, 10:48 PM MDT | Special Weather Statement | LBF | Garfield, Holt, Wheeler | 72 min |
| Jul 26, 11:31 PM MDT | Special Weather Statement | LBF | Dawson | 29 min |
| Jul 27, 3:16 PM MDT | Special Weather Statement | LBF | Keya Paha | 59 min |
| Jul 27, 3:24 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 51 min |
| Jul 27, 3:29 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 46 min |
| Jul 27, 3:54 PM MDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha, Rock | 51 min |
| Jul 27, 4:05 PM MDT | Special Weather Statement | LBF | Thomas | 40 min |
| Jul 27, 4:38 PM MDT | Special Weather Statement | LBF | Blaine, Loup, Thomas | 52 min |
| Jul 27, 4:45 PM MDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 4:55 PM MDT | Severe Thunderstorm Warning | LBF | Cherry | 31 min |
| Jul 27, 4:57 PM MDT | Special Weather Statement | LBF | Loup | 48 min |
| Jul 27, 5:10 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 50 min |
| Jul 27, 5:45 PM MDT | Special Weather Statement | LBF | Holt | 45 min |
| Jul 27, 5:56 PM MDT | Severe Thunderstorm Warning | LBF | Custer | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.